# SDR 96ZZZX2400

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4383M
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8529002
- System (JASC): 3510 · Crew Oxygen System
- Part: Bracket
- Condition: Cracked
- Location: Oxygen Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL TIME, 2,400 HOURS.  ALL 4 BRACKETS USED TO ATTACH THE OXYGEN BOTTLE RACK TO THE SIDES OF THE REAR FUSELAGE WERE FOUND CRACKED DURING ANNUAL INSPECTION.  SUSPECT CAUSE:  BRACKETS NOT STRONG ENOUGH TO SUPPORT WEIGHT.  REMAKE BRACKETS OUT OF THICKER MATERIAL AND BEND A LARGER 'L' SHAPED BRACKET.  BRACKETS INSTALLED ON AFT FUSELAGE SIDE SKINS, PN 99470-800 AND PN 99470-01, FS 210.00.
